| Model Number |
S1395108D5 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/06/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refn3087 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "fractured stylet from picc left foreign body in patient." no other information was provided.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.